MathSciNet Relay Station
MathSciNet bibliographic data
MR1785161 39A20
DeVault, R.; Ladas, G.; Schultz, S. W. On the recursive sequence $x\sb {n+1}=A/x\sb nx\sb {n-1}+(1/x\sb {n-3}x\sb {n-4})$. J. Differ. Equations Appl. 6 (2000), no. 4, 481–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement